Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Dizziness, vision problems and lack of feeling in body, what these symptom suggest ?

Hi! So, it s track and field season again and i ve just started training a few weeks ago. However, with this more intense physical activity I have been experiencing dizziness , blurred/unfocussed vision, and a slight loss of feeling in my legs. At first I believed it was that i wasn t eating or drinking enough to compensate for this increase of exercise, however, I ate and drank a great deal more food and water the next day and I had the exact same problem. I am a sixteen year old female and I am quite active throughout the year (as I am always doing sports). Do you have any other suggestions to what this may be?
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response

Welcome to HealthcareMagic Forum,

You seem to suffering from some cardiac related problem causing reduced blood supply to the brain during strenuous exercises. You need to consult a good physician for your problem.

Take care


Dr. Naveen Kumar
Answered: Tue, 26 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor